# SDR MALA090094

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 27,737 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK 21LN LOW.  REMOVED AND REPLACED 21LN IAW AMM 33-50-10-04-01.  OPS CHECK GOOD, IAW JC NR 335003, PN ON/OFF 3301-51 SN OFF 1405, SN ON 1455.
